Found 121 results
Author Title [ Type(Desc)] Year
Journal Article
De Lellis C..  2016.  $2$-dimensional almost area minimizing currents. Boll. Unione Mat. Ital.. 9(1):3–67.PDF icon survey_BUMI_24.pdf (636.4 KB)
De Lellis C., L. Székelyhidi Jr..  2010.  On admissibility criteria for weak solutions of the Euler equations.. Archiv for Rational Mechanics and Analysis. 195:225–260.PDF icon EulerARMA.pdf (413.39 KB)PDF icon Errata_Euler_ARMA.pdf (32.46 KB)
De Lellis C..  2018.  Allard's interior regularity theorem: an invitation to stationary varifolds. Nonlinear analysis in geometry and applied mathematics.. 2:23-49.PDF icon allard_40.pdf (382.92 KB)
De Lellis C..  2020.  Almgren's center manifold in a simple setting. Harmonic Analysis and Applications. IAS/Park City Mathematics Series. 27PDF icon PCMILectures_DeLellis_15.pdf (327.98 KB)
De Lellis C..  2010.  Almgren's Q-valued functions revisited. Proceedings of the International Congress of Mathematicians Hyderabad. :1–24.PDF icon icm2010_final_version.pdf (265.36 KB)
De Lellis C., Topping P.M.  2012.  Almost Schur Lemma. Calculus of Variations and Partial Differential Equations. 43:347–354.PDF icon almost_schur.pdf (375.96 KB)
Buckmaster T., De Lellis C., Isett P., L. Székelyhidi Jr..  2015.  Anomalous dissipation for 1/5-Hoelder Euler flows. Annals of Mathematics. Second Series. 128:127–172.PDF icon onefifth_75.pdf (631.1 KB)PDF icon Errata_onefifth.pdf (78.93 KB)
De Lellis C.  0.  An appendix to a paper by Klainerman and Szeftel. PDF icon Appendix-for-Jeremie-and-Sergiu.pdf (186.61 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  0.  Area minimizing currents mod $2Q$: linear regularity theory. PDF icon DLHMS_linear_2.pdf (573.86 KB)
De Lellis C, Hirsch J, Marchese A, Spolaor L, Stuvard S.  2021.  Area minimizing hypersurfaces modulo $p$: a geometric free-boundary problem. PDF icon main.pdf (1.61 MB)
De Lellis C..  2005.  Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system.. Duke Mathematical Journal. 127:313–339.PDF icon KK_blowup.pdf (215.66 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  0.  On the boundary behavior of mass-minimizing integral currents. To appear in Memoirs of the American Mathematical Society. PDF icon borda_memoirs_3.pdf (1.24 MB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)
De Lellis C., Inauen D..  2020.  $C^{1,\alpha}$ isometric embeddings of polar caps. Adv. Math. 363PDF icon Isometric_Embeddings_of_Polar_Caps_2.pdf (400.92 KB)
De Lellis C., Müller S..  2006.  A $C^0$ estimate for nearly umbilical surfaces.. Calculus of Variations and Partial Differential Equations. 26:283–296.PDF icon UmbC0.pdf (319.23 KB)PDF icon Errata-umbilical-2.pdf (95.55 KB)
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C..  2006.  The chain rule for the divergence of BV-like vector fields.. Hyperbolic Problems: Theory Numerics and Applications -I-. :105–112.PDF icon ProcHyp04.PDF (312.52 KB)
Ambrosio L., De Lellis C., Maly J..  2007.  On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems.. Perspectives in nonlinear partial differential equations. 446:31–67.PDF icon chain100.pdf (364.46 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Continuous dissipative Euler flows and a conjecture of Onsager.. European Congress of Mathematics. PDF icon de_lellis_proc_ECM_4.pdf (382.6 KB)PDF icon Errata_proc_ECM.pdf (36.71 KB)
De Lellis C., Focardi M..  2013.  Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica. 42:215–232.PDF icon MS_DLB15.pdf (341.6 KB)
De Lellis C., Ghiraldin F., Maggi F..  2017.  A direct approach to Plateau's problem. Journal of the European Mathematical Society. 19:2219–2240.PDF icon plateau25.pdf (336.69 KB)
De Lellis C., De Rosa A., Ghiraldin F..  2019.  A direct approach to the anisotropic Plateau problem. Adv. Calc. Var.. 12(2):211-223.PDF icon DeLDeRGhi_15apr17.pdf (316.98 KB)
De Lellis C, Zhao Z.  0.  Dirichlet energy-minimizers with analytic boundary. PDF icon White_Conjecture_Linear_17.pdf (316.75 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)